Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sel Math New Ser

Search In Journal Title:

Abbravation: Selecta Mathematica

Search In Journal Abbravation:

Publisher

SP Birkhäuser Verlag Basel

Search In Publisher:

DOI

10.1007/bf02713866

Search In DOI:

ISSN

1420-9020

Search In ISSN:
Search In Title Of Papers:

The minimal model for the Batalin–Vilkovisky opera

Authors: Gabriel C DrummondCole Bruno Vallette
Publish Date: 2012/06/30
Volume: 19, Issue: 1, Pages: 1-47
PDF Link

Abstract

The purpose of this paper is to explain and to generalize in a homotopical way the result of Barannikov–Kontsevich and Manin which states that the underlying homology groups of some Batalin–Vilkovisky algebras carry a Frobenius manifold structure To this extent we first make the minimal model for the operad encoding BValgebras explicit Then we prove a homotopy transfer theorem for the associated notion of homotopy BValgebra The final result provides an extension of the action of the homology of the Deligne–Mumford–Knudsen moduli space of genus 0 curves on the homology of some BValgebras to an action via higher homotopical operations organized by the cohomology of the open moduli space of genus zero curves Applications in Poisson geometry and Lie algebra cohomology and to the Mirror Symmetry conjecture are given


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: